# SDR DL757000532

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 32,551 hours, 15,920 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Part number: 285T05545
- Part serial: DO1083
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O DME/VOR CONTROL PANEL HAD FLASH AND PUFF OF SMOKE WHEN GOING FROM AUTO TO MANUAL.  REPLACED PANEL.
